[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.163.166.22. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Views 272
Citations 0
Comment & Response
November 1, 2016

Assessing the Patient With Arthralgia, Fevers, and Rash

Author Affiliations
  • 1Second Department of Internal Medicine, Aristotle University of Thessaloniki, Thessaloniki, Greece
JAMA. 2016;316(17):1827. doi:10.1001/jama.2016.14924

To the Editor In their JAMA Clinical Challenge article, Dr Ardalan and colleagues1 described a patient with arthralgia and fevers accompanied by a papulonodular rash, which was diagnosed as erythema nodosum and an adverse reaction to azathioprine. The authors supported their diagnosis by noting that similar cases have been reported and that the clinical and laboratory findings were consistent with the diagnosis.

First Page Preview View Large
First page PDF preview
First page PDF preview
×